# SDR 10943282

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: General aviation
- Aircraft: N314X
- Make and model: Maule M-5-210C
- Aircraft serial: 6134C
- Aircraft time: 4,818 hours, 3,974 cycles
- Engine: Cont IO360*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK APPROXIMATELY .3750 INCH IN LENGTH ON RT FRAME 20 WING ATTACH POINT.
